# SDR SA07050

- Difficulty date: August 10, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Part time: 19,969 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING THE TEST OF THE EMERGENCY LIGHTS SYSTEM, THE RIGHT SIDE, OVERWING EXIT SEAT LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT SIDE, MID-CABIN EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
